# SDR ORJA9726

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 2612 · Fire Detection
- Part: 'B' Loop Socket
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED NR 1 ENGINE 'B' LOOP LIGHT SOCKET.  SYSTEM OPS CHECK GOOD PER MM 26-10-00.  CLOSED DMI NR 08822 ON 2/26/97.  (M)
